Mathematics; Statistics; Applications
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ratio Mathematica
Current
Archives
Announcements
About
About the Journal
Submissions
Editorial Masthead
Privacy Statement
Contact
Search
Login
Home
/
Archives
/
Vol. 34 (2018)
Vol. 34 (2018)
Published:
2018-07-07
Full Issue
PDF
Volume 34-2018
Sums of Generalized Harmonic Series with Periodically Repeated Numerators (a,b) and (a,a,b,b)
Radovan Potucek
5-14
PDF
On Rough Sets and Hyperlattices
Ali Akbar Estaji, Fereshteh Bayati
15-33
PDF
On a Geometric Representation of Probability Laws and of a Coherent Prevision-Function According to Subjectivistic Conception of Probability
Pierpaolo Angelini, Angela De Sanctis
35-47
PDF
A New Provably Secure Cryptosystem Using Dedekind Domain Direct Product Approach
Amir Hassani Karbasi
49-65
PDF
Algebraic Spaces and Set Decompositions
Jan Chvalina, Bedřich Smetana
67-76
PDF
Notes on the Solutions of the First Order Quasilinear Differential Equations
Alena Vagaská, Dusan Mamrilla
77-83
PDF
Some Kinds of Homomorphisms on Hypervector Spaces
Elham Zangiabadi, Zohreh Nazari
85-93
PDF
Information
For Authors
Developed By
Open Journal Systems